DAVID SCHLOSSBERG, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I wish to report an unusual reaction to primaquine therapy.
A 55-year-old man with malaria was treated with chloroquine, and when chloroquine therapy was finished primaquine therapy (15 mg base per day) was begun. Primaquine was started the day before discharge from the hospital. On the next day, having taken his second dose of primaquine, he and his family noticed that he was extremely depressed and anorectic. He became confused and imagined events that had not occurred; for example, he insisted that his son had called him and was returning home to visit the family, even though
SCHLOSSBERG D. Reaction to Primaquine. Ann Intern Med. ;92:435. doi: 10.7326/0003-4819-92-3-435_1
Download citation file:
Published: Ann Intern Med. 1980;92(3):435.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use